Sutent side effects?

1 Posts | Page(s): 1 

Sutent side effects?

by jcunningham314 on Fri Apr 20, 2012 11:35 PM

Quote | Reply

Hi,

My mom was recently diagnosed with having moderate grade NETs in her lungs that have spread to her thyroid and liver. She had the tumor near her thyroid removed in March and has now started her first cycle of Sutent to prevent further spreading.

She was doing fine for her first two weeks on the drug and just a few days ago started experiencing horrible pain in her lower left ribs. She had an x-ray done and they found no bone break, though there could be a small crack that wasn't picked up by the scan. The pain has gotten progressively worse and she is now to the point that she can barely stand up to get dressed or use the bathroom. I don't know if this is being casued by the Sutent or something else.

Has anyone heard of problems like this related to Sutent? If so, what kind of remedies are there? It is very difficult for us that are trying to take care of her and we aren't sure what to do next. Any suggestions / advice are appreciated.

Good luck to everyone.

-JC

1 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.